Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

1999 year

"Torus actions and combinatorics of polytopes". Proceedings of the Steklov Institute of Mathematics, vol. 225, 1999, pp.87-120; arXiv:math.AT/9909166.

Go to publication Download (433.4 KB)

Authors: Buchstaber V., Panov T.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site